Alert archive / Rhode Island / Flash Flood Watches in 2015
Flash Flood Watch 3, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this flash flood watch at Jul 9, 2015, 4:01 AM EDT for Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut; 5 counties in Rhode Island; Hampden County, Massachusetts. It took effect at Jul 9, 2015, 5:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jul 9, 2015, 4:01 AM EDT (08:01 UTC)
- In effect from
- Jul 9, 2015, 5:00 PM EDT
- Expired
- Jul 9, 2015, 3:27 PM EDT
- In force
- Issued by
- NWS Boston/Norton, MA
- Flood severity
- None
Counties Capitol Planning Region, CT, Northeastern Connecticut Planning Region, CT, Hampden County, MA, Bristol County, RI, Kent County, RI, Newport County, RI, Providence County, RI, Washington County, RI
The radar
The Boston radar (KBOX), 61 km from the middle of the area, began a volume at 08:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 8.0 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 356 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 851 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
058 WGUS61 KBOX 090801 FFABOX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TAUNTON MA 401 AM EDT THU JUL 9 2015 CTZ002>004-MAZ009-011-RIZ001>007-091615- /O.NEW.KBOX.FF.A.0003.150709T2100Z-150710T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN HAMPDEN MA- EASTERN HAMPDEN MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI- BRISTOL RI-WASHINGTON RI-NEWPORT RI- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...BLANDFORD...SPRINGFIELD... FOSTER...SMITHFIELD...PROVIDENCE...WEST GREENWICH...WARWICK... BRISTOL...NARRAGANSETT...WESTERLY...NEWPORT 401 AM EDT THU JUL 9 2015 ...FLASH FLOOD WATCH IN EFFECT FROM LATE THIS AFTERNOON THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF NORTHERN CONNECTICUT... WESTERN MASSACHUSETTS AND RHODE ISLAND...INCLUDING THE FOLLOWING IN NORTHERN ...CONNECTICUT...HARTFORD...TOLLAND AND WINDHAM. IN WESTERN MASSACHUSETTS...HAMPDEN. IN RHODE ISLAND... BRISTOL...KENT...NEWPORT...PROVIDENCE AND WASHINGTON. * FROM THIS AFTERNOON THROUGH LATE TONIGHT * ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO MOVE INTO SOUTHERN NEW ENGLAND DURING THE LATE AFTERNOON AND TONIGHT. SOME SHOWERS AND THUNDERSTORMS MAY CONTAIN HEAVY DOWNPOURS THAT COULD CAUSE LOCALIZED FLASH FLOODING ESPECIALLY IN URBAN AREAS. THIS WATCH INCLUDES THE HARTFORD-SPRINGFIELD AND PROVIDENCE METRO AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ EVT
2 follow-up statements
953 WGUS61 KBOX 091349 FFABOX FLOOD WATCH NATIONAL WEATHER SERVICE TAUNTON MA 949 AM EDT THU JUL 9 2015 CTZ002>004-MAZ009-011-RIZ001>007-092200- /O.CON.KBOX.FF.A.0003.150709T2100Z-150710T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN HAMPDEN MA- EASTERN HAMPDEN MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI- BRISTOL RI-WASHINGTON RI-NEWPORT RI- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...BLANDFORD...SPRINGFIELD... FOSTER...SMITHFIELD...PROVIDENCE...WEST GREENWICH...WARWICK... BRISTOL...NARRAGANSETT...WESTERLY...NEWPORT 949 AM EDT THU JUL 9 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 5 PM EDT THIS AFTERNOON THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHERN CONNECTICUT...WESTERN MASSACHUSETTS AND RHODE ISLAND...INCLUDING THE FOLLOWING IN NORTHERN ... CONNECTICUT...HARTFORD...TOLLAND AND WINDHAM. IN WESTERN MASSACHUSETTS...HAMPDEN. IN RHODE ISLAND...BRISTOL...KENT... NEWPORT...PROVIDENCE AND WASHINGTON. * FROM 5 PM EDT THIS AFTERNOON THROUGH LATE TONIGHT * ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO MOVE INTO SOUTHERN NEW ENGLAND DURING THE LATE AFTERNOON AND TONIGHT. SOME SHOWERS AND THUNDERSTORMS MAY CONTAIN HEAVY DOWNPOURS THAT COULD CAUSE LOCALIZED FLASH FLOODING ESPECIALLY IN URBAN AREAS. THIS WATCH INCLUDES THE HARTFORD-SPRINGFIELD AND PROVIDENCE METRO AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ RLG
800 WGUS61 KBOX 091927 FFABOX FLOOD WATCH NATIONAL WEATHER SERVICE TAUNTON MA 327 PM EDT THU JUL 9 2015 CTZ002>004-MAZ009-011-RIZ001>007-092030- /O.CAN.KBOX.FF.A.0003.150709T2100Z-150710T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN HAMPDEN MA- EASTERN HAMPDEN MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI- BRISTOL RI-WASHINGTON RI-NEWPORT RI- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...BLANDFORD...SPRINGFIELD... FOSTER...SMITHFIELD...PROVIDENCE...WEST GREENWICH...WARWICK... BRISTOL...NARRAGANSETT...WESTERLY...NEWPORT 327 PM EDT THU JUL 9 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHERN CONNECTICUT... WESTERN MASSACHUSETTS AND RHODE ISLAND HAS BEEN CANCELLED. RAINFALL IS NOT EXPECTED TO BE AS HEAVY AS PREVIOUSLY FORECAST THEREFORE HAVE CANCELLED THE FLASH FLOOD WATCH. $$ RLG
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this flash flood watch went out at Jul 9, 3:42 AM EDT, 19 minutes earlier.
Area forecast discussion, Jul 9, 3:42 AM EDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 342 AM EDT THU JUL 9 2015 .SYNOPSIS... THE LAST OF A BAND OF SHOWERS WILL PUSH OFFSHORE OVERNIGHT. PARTIAL SUNSHINE THURSDAY MORNING WILL GIVE WAY TO INCREASING CLOUDS DURING THE AFTERNOON WITH THE CHANCE OF MORE RAIN LATE IN THE DAY ACROSS WESTERN CT AND MA AS LOW PRESSURE APPROACHES THE REGION. A BAND OF RAIN SHOWERS WILL LIKELY AFFECT MUCH OF THE REGION THURSDAY NIGHT...ESPECIALLY SOUTH OF THE MASSACHUSETTS TURNPIKE. HIGH PRESSURE BUILDS OVER NEW ENGLAND THIS WEEKEND WITH DRY AND SEASONABLY WARM WEATHER. A WEATHER SYSTEM FROM THE WEST COAST MAY BRING MORE SHOWERS TUESDAY AND WEDNESDAY. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... 11 PM UPDATE... A BAND OF SHOWERS ACROSS SOUTH COASTAL MA/RI...SOME WITH BRIEFLY HEAVY RAINFALL...WILL CONTINUE TO PUSH OFFSHORE AS THEY WEAKEN AND DISSIPATE OVERNIGHT. STILL NOTING PATCHY FOG ACROSS S COASTAL AREAS BUT...AS THE COLD FRONT SLOWLY MOVES TO THE S COAST. AS LOWER DEWPTS MOVE IN...WILL SEE IMPROVING VSBYS. SOME FOG MAY LINGER ACROSS CAPE COD AND THE ISLANDS INTO THE EARLY MORNING HOURS...BUT EVEN THERE SHOULD IMPROVE. EXPECT OVERNIGHT LOWS WILL BE MAINLY IN THE 60S...THOUGH A FEW SPOTS ACROSS NW MA AND THE E SLOPES OF THE BERKSHIRES LOOK TO FALL BELOW 60. WITH THE COOLER AIR MOVING IN...AND DEWPTS LAGGING...MAY SEE LATE NIGHT PATCHY FOG DEVELOP INLAND ESPECIALLY IN THOSE AREAS THAT DID RECEIVE APPRECIABLE RAINFALL. NEAR TERM FORECAST HAS BEEN UPDATED TO BRING CURRENT. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM FRIDAY/... THURSDAY... IN BETWEEN DEPARTING SHORT WAVE TROUGH FROM TODAY AND NEXT APPROACHING TROUGH FROM THE WEST. THIS RESULTS IN SHORT WAVE RIDGING OVER THE AREA DURING THE MORNING LIKELY PROVIDING AT LEAST PARTIAL SUNSHINE AFTER AM FOG BURNS OFF-LIFTS. THEN CLOUDS QUICKLY INCREASE DURING THE AFTERNOON ALONG WITH THE CHANCE OF RAIN LATE IN THE DAY ACROSS WESTERN CT/MA...AS NEXT MID LEVEL TROUGH AND ATTENDING SURFACE WAVE APPROACH. MUCH COOLER TOMORROW GIVEN LOTS OF CLOUDS AND LIGHT NORTHEAST SURFACE WIND. ALSO NOT AS HUMID AS TODAY WITH DEW PTS IN THE U50S TO L60S...COMPARED TO U60S AND L70S TODAY. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... BIG PICTURE... THE LONG WAVE PATTERN SHOWS A BUILDING RIDGE OVER THE MIDWEST SATURDAY AND TROUGHS ALONG THE WEST COAST AND IN THE MARITIMES. NORTHWEST FLOW ALOFT OVER NEW ENGLAND. THIS PATTERN SHIFTS WEST SUNDAY AND MONDAY WITH THE MARITIME TROUGH OVERHEAD OF NEW ENGLAND TUESDAY-WEDNESDAY. HEIGHTS REMAIN ABOVE SEASONAL NORMS OVER THE WEEKEND...THEN DIMINISH A LITTLE NEXT WEEK. THIS SUGGESTS A WARM DRY PERIOD OVER THE WEEKEND WITH A TREND TO SEASONABLE AND UNSETTLED BY MIDWEEK NEXT. THE DAILIES... FRIDAY NIGHT-SATURDAY-SUNDAY... HIGH PRESSURE BUILDS OVER THE REGION WITH BROAD SUBSIDENCE AND LIMITED CLOUD MOISTURE. MODEL CROSS SECTIONS DO SHOW A LAYER OF MOISTURE BETWEEN 800 AND 850 MB WITH MIXING REACHING FROM THE SURFACE UP THROUGH THIS LAYER. THIS PATTERN WOULD SUGGEST CLEAR NIGHTS AND MOSTLY CLEAR DAYS WITH LIMITED DIURNAL CU. THE GFS AND ECMWF DO SHOW A SHORTWAVE MOVING FROM JAMES BAY ACROSS MAINE INTO THE MARITIMES SUNDAY...POSSIBLY PUSHING A FRONT SOUTH ACROSS OUR AREA LATE DAY OR SUNDAY NIGHT. THE FAVORING JET DYNAMICS WITH THIS SYSTEM PASS NORTH OF US IN NORTHERN NEW ENGLAND. THE THICKNESS GRADIENT SHOWS LITTLE AIRMASS CHANGE WITH THE WIND SHIFT. THE FORECAST WILL FAVOR DRY WEATHER AND SKY COVER LESS THAN 50 PERCENT. MIXING TO 800 MB WILL TAP TEMPS AT THAT LEVEL OF 9-10C ON SATURDAY AND 11-13C ON SUNDAY. ADD 5C FOR THE 850 MB EQUIV. MAX TEMPS SHOULD BE IN THE 80S...AND IF THESE ALOFT TEMPS VERIFY THEN A FEW SFC TEMPS AROUND 90F ARE POSSIBLE ON SUNDAY. MONDAY... SHORTWAVE EJECTS FROM THE WEST COAST TROUGH FRIDAY... RIDES THROUGH THE UPPER RIDGE SATURDAY-SUNDAY...AND TO NEW ENGLAND EARLY NEXT WEEK. THERE ARE DIFFERENCES IN THE MODELS WITH THIS FEATURE. THE GFS IS SLOWER AND FARTHER NORTH WITH THE SURFACE SYSTEM. THE ECMWF IS FASTER AND AIMS A TIGHTLY PACKED SURFACE SYSTEM AT PA AND SOUTH OF NEW ENGLAND. THE GFS SOLUTION LOOKS MORE CONSISTENT WITH CLIMATOLOGY. WE WILL SLOW THE ONSET OF POPS FROM PREVIOUS FORECAST WITH INCREASING CLOUDS DURING THE DAY AND CHANCE POPS AT NIGHT. TUESDAY-WEDNESDAY... WESTERN SYSTEM PASSES THROUGH THE AREA AND PULLS A COLD FRONT THROUGH NEW ENGLAND. DURING THIS PERIOD PRECIP WATER VALUES RISE BACK TO 2 INCHES...SO POTENTIAL FOR HEAVY DOWNPOURS FROM SHOWERS/STORMS. THE MODEL DIFFERENCES IN HANDLING THIS SYSTEM ACROSS THE COUNTRY LENDS ITSELF TO LOW CONFIDENCE...WHICH COMPOUNDS THE NORMAL DAY 6/DAY 7 UNCERTAINTY. WITH UPPER CONTOUR HEIGHTS TRENDING LOWER...WE EXPECT MAX TEMPS WILL ALSO TREND A LITTLE LOWER FROM THE WEEKEND BUT NOT BY A LARGE MARGIN. && .AVIATION /08Z THURSDAY THROUGH MONDAY/... FORECASTER CONFIDENCE LEVELS... LOW...LESS THAN 30 PERCENT. MODERATE...30 TO 60 PERCENT. HIGH...GREATER THAN 60 PERCENT. SHORT TERM /THROUGH THURSDAY/...MODERATE CONFIDENCE. OVERNIGHT...A FEW LEFTOVER SHOWERS ACROSS THE S COAST MAY BRING BRIEF LOCALIZED MVFR-IFR CONDITIONS. OTHERWISE...EXPECT MAINLY DRY WEATHER WITH VFR CONDITIONS. THE EXCEPTION MIGHT BE NANTUCKET WITH SOME LOW CLOUDS AND FOG. PATCHY GROUND FOG MAY ALSO DEVELOP LATE ACROSS THE TYPICALLY PRONE LOCATIONS. THURSDAY...MAINLY VFR. MAY SEE PATCHY FOG EARLY THU MORNING BUT WILL IMPROVE BY MID MORNING WITH LOCAL MVFR. SCT SHOWERS MOVE IN BY MIDDAY ACROSS W CT/MA...THEN MOVE E DURING THE AFTERNOON. VSBYS SHOULD REMAIN VFR...THOUGH MAY SEE MVFR TO LOCAL IFR VSBYS IN ANY HEAVIER SHOWERS AND/OR PATCHY FOG ALONG THE S COAST. KBOS TERMINAL...HIGH CONFIDENCE IN TAF. KBDL TERMINAL...HIGH CONFIDENCE IN TAF. OUTLOOK...FRIDAY NIGHT THROUGH MONDAY...HIGH CONFIDENCE WEEKEND AND LOW CONFIDENCE MONDAY. GENERALLY VFR. PATCHY FOG EACH EARLY MORNING WILL BRING AREAS OF IFR CIGS/VSBYS UNTIL AFTER SUNRISE. LOW CONFIDENCE ON TRACK OF A WEATHER SYSTEM CROSSING THE COUNTRY FROM THE WEST COAST THIS WEEKEND. IF THIS SYSTEM MOVES FASTER THAN FORECAST IT WOULD BRING MVFR CIGS/VSBYS ON MONDAY IN DEVELOPING LOW CLOUDS AND SHOWERS/TSTMS. && .MARINE... FORECASTER CONFIDENCE LEVELS... LOW...LESS THAN 30 PERCENT. MODERATE...30 TO 60 PERCENT. HIGH...GREATER THAN 60 PERCENT. SHORT TERM /THROUGH THURSDAY/...HIGH CONFIDENCE. TONIGHT... SHOWERS AND T-STORMS THIS EVENING OVER SOUTHERN WATERS THEN DISSIPATING AROUND OR SHORTLY AFTER SUNSET. WINDS SHIFT FROM SW TO NW TO NE AS TIME PROGRESSES BUT SPEEDS FAIRLY LIGHT. PATCHY FOG POSSIBLE GIVEN WARM/HUMID AIRMASS OVER THE RELATIVELY COOL OCEAN WATERS. THURSDAY... LIGHT NORTHEAST WINDS. NOT MUCH PRECIP SO MAINLY DRY BUT RAIN ENTERS WESTERN WATERS TOWARD SUNSET. OUTLOOK...FRIDAY NIGHT THROUGH MONDAY... FAIR WEATHER FOR MOST OF THE PERIOD. WINDS AND SEAS REMAIN BELOW SMALL CRAFT CRITERIA THROUGH MONDAY. SOUTHWEST WINDS MAY GUST NEAR 20 KNOTS ON MONDAY. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. RI...NONE. MARINE...NONE. && SYNOPSIS...WTB/NOCERA NEAR TERM...EVT SHORT TERM...NOCERA LONG TERM...WTB AVIATION...WTB/EVT MARINE...WTB/EVT
Hazardous weather outlook, Jul 8, 8:19 PM EDT, 7 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 819 PM EDT WED JUL 8 2015 CTZ002>004-MAZ002>024-026-RIZ001>008-100030- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 819 PM EDT WED JUL 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...AND RHODE ISLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-100030- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 819 PM EDT WED JUL 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 8:30 PM EDT | Areal Flood Advisory | BOX | Plymouth | 60 min |
Nearby
Flash Flood Watches in Rhode Island, 2015Flash Flood Watches in Connecticut, 2015Flash Flood Watches in Massachusetts, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.